advertisement
Question
Posted by: nicci | 2004/01/24

vaginitis

Dear Doc, thanks for your help. I went back to the doctor the next day since it become worse. bleeding a bit and making sorse inside the lips of the vagina.
she then stated that it was some form of CANDIDA.
again came lots of meds.
something to clear my urine.
Quadriderm cream to apply
a light pinc pachet with 2 capsules in the morning and 2 at night to take. and Lovire 800 Tablets to take for 1x for 5 days.
o.k. so its better, the discomfort is almost away, just feel itchy sometimes, and its not getting worse, its getting better i think. but it still hasnt cleared,. its now 3 and a half days since the 2nd check up. i read it could take to 2 weeks to clear. is that right?
should i give it some time?
what caused it?
i've been taking UTIN 400 about every 2nd month for a year, since i occasionally suffer from Urine infection. i am seeing a Urologist next week, where they might take me for an theatre checup. could it be that that cause it? I am 23 and sexually active for 4 years now, but only with 1 partner.(the first ever)

I postes my 1st message and your reply, so you'll remember me

thank you doc. i really appreciate this


Message:
I think what I have is vaginitis,
I went to my doctor and she gave me some medicines. a day and a half ago. She gave me FLUZOL 150 (1 tablet to take immediatly) Covospor Topical cream to apply and Gyno-Daktarin Combipak for in the evenings.
But I dont feel any relief. I've been in bed for 2 days - cant get dressed for work cause the pain and discomfort is to big.
Should I give it more time?
I only feel pain and discomfort on the outer genitals, not inside
not in the vagina, but between the lips of the vagina a bit higher up

please give me some advice!


Thank you doc!
Date: 20/1/2004

Subject:
Posted by: Cyberdoc
Message:
Nicci, I doubt that it’s due to a yeast infection as your doctor gave you enough medicine to kill a lifetime’s worth. :-) It might still be due to an infection, but it’s then more likely to be bacterial. It might also be due to a hypersensitivity reaction/allergy or a form of eczema. The problem is that I can’t really say from this side of the screen, so the best would be to go back to your GP again. Good luck.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Nicci, you doctor has now given you medicine to take care of bacteria, viruses, yeast infections, allergies and non-specific skin problems. If your symptoms persist, the best would be to see an urologist as there might be something serious the matter. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement